Alert archive / New York / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 44, NWS Buffalo, NY

July 11, 2020Jefferson County, Lewis County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 11, 2020, 5:26 PM EDT for Jefferson County, Lewis County, New York. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2020, 5:26 PM EDT (21:26 UTC)
Expired
Jul 11, 2020, 6:30 PM EDT
In force
64 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, NY, Lewis County, NY

The radar

The Ft Drum radar (KTYX), 10 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:03 PM EDTTSTM WND DMGCastorland, NYTREE DOWN ON ROAD IN CASTORLAND
Jul 11, 6:06 PM EDTTSTM WND DMGGoulds Mill, NYTREE DOWN ON WIRES ON RIVER RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

241 
WUUS51 KBUF 112126
SVRBUF
NYC045-049-112230-
/O.NEW.KBUF.SV.W.0044.200711T2126Z-200711T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
526 PM EDT Sat Jul 11 2020

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Jefferson County in central New York...
  Lewis County in central New York...

* Until 630 PM EDT..

* At 525 PM EDT, severe thunderstorms were located along a line
  extending from near Barnes Corners to 9 miles west of Lowville to
  near Boonville, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Carthage, Lowville, West Carthage, Herrings, Highmarket, Barnes
  Corners, Whetstone Gulf State Park, Denmark, New Bremen and Watson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4342 7555 4347 7576 4369 7577 4369 7581
      4384 7592 4422 7545 4410 7517 4361 7511
TIME...MOT...LOC 2125Z 225DEG 25KT 4387 7581 4376 7567 4347 7539 

HAIL...<.75IN
WIND...60MPH
 
$$

JLA
2 follow-up statements
348 
WWUS51 KBUF 112206
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
606 PM EDT Sat Jul 11 2020

NYC045-049-112230-
/O.CON.KBUF.SV.W.0044.000000T0000Z-200711T2230Z/
Jefferson NY-Lewis NY-
606 PM EDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN JEFFERSON AND LEWIS COUNTIES...

At 605 PM EDT, severe thunderstorms were located along a line
extending from 9 miles northeast of Herrings to near Lowville to near
Boonville, moving northwest at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Carthage, Lowville, West Carthage, Highmarket, Whetstone Gulf State
Park, Denmark, New Bremen, Watson, Martinsburg and Lyonsdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4342 7555 4347 7576 4369 7577 4369 7581
      4382 7572 4419 7549 4422 7545 4410 7517
      4361 7511
TIME...MOT...LOC 2205Z 153DEG 9KT 4411 7552 4379 7558 4346 7538 

HAIL...<.75IN
WIND...60MPH
 
$$

JLA
368 
WWUS51 KBUF 112227
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
627 PM EDT Sat Jul 11 2020

NYC045-049-112236-
/O.EXP.KBUF.SV.W.0044.000000T0000Z-200711T2230Z/
Jefferson NY-Lewis NY-
627 PM EDT Sat Jul 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON AND
LEWIS COUNTIES WILL EXPIRE AT 630 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 4342 7555 4347 7576 4369 7577 4369 7581
      4382 7572 4419 7549 4422 7545 4410 7517
      4361 7511
TIME...MOT...LOC 2226Z 225DEG 25KT 4421 7539 4389 7545 4356 7525 

$$

JLA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:46 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 11, 2:46 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
246 PM EDT Sat Jul 11 2020

.SYNOPSIS...
A complex area of low pressure including the tropical remnants
of Fay will move across the region through this evening.
Widespread showers with this system will alleviate drought
conditions, but there's also a risk of thunderstorms producing
locally heavy rainfall and damaging winds. Showers and storms
will taper off tonight, followed by scattered thunderstorms on
Sunday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Early this afternoon, rain has finally spread into most of
western New York. The driving feature is an unusually sharp and
compact shortwave which is moving across Western New York. The
steadiest rains are with this feature, with radar showing spokes
of convection extending outward from it. This is also producing
an area of gusty northwest winds just behind it, which has
caused wind gusts to around 50 mph at Erie, PA and in Jamestown.
Winds with this will diminish by late afternoon as the meso-low
pulls away.

There is a slight risk of flooding today, with localized
rainfall amounts of 2 inches possible. Precipitable water values
on the 12Z Buffalo sounding are 1.65 inches, with higher
amounts likely as the tropical remnants of Fay get wrapped into
the system. Following latest high resolution guidance, it
appears the bulk of this will pass along or to the south of a
Buffalo to Rochester to Oswego line today. In general, expect a
swath of a half inch to an inch of rain with this, which would
be beneficial alleviating drought conditions. However, locally
higher amounts will occur in heavier or slow moving storms,
which have the potential to cause flash flooding depending on
location and intensity. Will have to monitor lake boundaries,
and boundaries associated with the shortwave and associated
low.

Also, some of these storms have the potential to become strong
to severe in the afternoon through the evening hours. Although,
bulk 0-6km shear values are rather weak with only 15-20 knots
but BUFKIT profile soundings do show plenty of CAPE, especially
for our eastern counties. SPC has parts of the area from
roughly Rochester/Finger Lakes region into the North Country in
a Marginal Risk for severe storms with the potential for
damaging winds.

Showers and thunderstorms will end from west to east tonight.
Expect mostly dry and a partial clearing west of Rochester with
showers/storms lingering east of Lake Ontario through the early
morning hours.

It will be notably cooler, with temperatures dropping this
afternoon with the onset of rain showers. Lows will range from
the upper 50s to upper 60s tonight.

Trimmed back Pops for Sunday, with guidance suggesting the
initial shortwave will exit quickly to the east. There still
will be a broad trough across the region, which will support
scattered afternoon showers and possibly a thunderstorm. Lake
breeze boundaries may provide a focus showers and storms. It
will be notably cooler on Sunday with highs within a few
degrees of 80 at most locations.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
A deep upper level trough will progress northward across the eastern
third of the CONUS Sunday night through Monday night. While the
trough axis will reside overtop of the region, this pattern will
allow for the passage of a shortwave across the region Sunday night.
In its wake, another shortwave will pass through Monday which will
cause the overall pattern to shift.

With the passage of the first shortwave Sunday night into Monday,
its associated surface low and cold frontal boundary will bring
chances for rain showers. Shower and storm chances will remain
through Monday night as another shortwave will promote diurnally
driven convection. Otherwise, temperatures Monday will warm up to
mid to upper 70s across the region.

As the upper level pattern begins to shift Monday night and Tuesday,
surface high pressure will begin to build eastward into the region.
With the high pressure pushing in from the west, the potential for
showers will diminish throughout Monday night, drying out for
Tuesday. High temperatures Tuesday will rise up into the upper 70s
and low 80s across the region.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The upper level ridge will flatten and move across the Northeast mid-
week. Warm air advection will bring warmer temperatures back into
the region with highs climbing into the upper 80s Wednesday.

The ridge continues to flatten and the flow becomes more or less
zonal with the exception of a few weak shortwave troughs that move
across the Great Lakes basin. An elongated area of high pressure
will sit across the lower half of the Lower 48 through Saturday.
Little sign of any widespread rainfall during this period however
showers and thunderstorms are possible. Heat and humidity will
increase into next weekend.

Supporting another heat wave are temperature forecasts from the
Climate Prediction Center (CPC). The Day 8-14 U.S. Hazards Outlook
map includes the Great Lakes region in an area for EXCESSIVE heat
during the July 18-24 period...and the corresponding 8-14 temp
outlook has a 70 percent bullseye for above normal temps over the
region.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Showers and thunderstorms will become more widespread across
all of western and north central NY this afternoon as a potent
shortwave and frontal boundary pushes through the region.
Conditions will vary widely with localized IFR or lower in
storms, with mainly VFR outside of the storms.

Showers and storms end from west to east after 00Z with mainly
VFR flight conditions tonight. A modest 10 mph wind will limit
fog potential. A few scattered showers Sunday afternoon, but
otherwise mainly VFR.

Outlook...

Sunday night...VFR.
Monday...VFR/MVFR with showers and thunderstorms likely.
Tuesday and Wednesday...VFR.
Thursday...VFR/MVFR with a chance of showers and thunderstorms.

&&

.MARINE...
A meso low associated with a shortwave will push east of Lake
Erie this afternoon. Winds pick up abruptly behind this,
supporting Small Craft headlines.

We got a couple reports of water spouts in Canadian Waters, and
while this is not a typical setup there is a risk for
waterspouts on Lake Erie this afternoon.

Tonight, winds remain elevated but should drop off enough to
allow for conditions to subside below SCA on Lake Erie. On the
other hand, Lake Ontario winds and waves will pick up this
evening which will support SCA on Lake Ontario overnight into
Sunday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 2 AM EDT Sunday for NYZ019.
MARINE...Small Craft Advisory until 1 AM EDT Sunday for LEZ041.
         Small Craft Advisory until 1 AM EDT Sunday for LEZ040.
         Small Craft Advisory from 9 PM this evening to 11 AM
         EDT Sunday for LOZ042>044.

&&

SYNOPSIS...Apffel
NEAR TERM...Apffel
SHORT TERM...EAJ
LONG TERM...HSK/RSH/Thomas
AVIATION...Apffel
MARINE...Apffel
Hazardous weather outlook, Jul 11, 4:27 AM EDT, 12 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
427 AM EDT Sat Jul 11 2020

NYZ010>012-020-021-085-120830-
Northern Erie-Genesee-Wyoming-Cattaraugus-Allegany-Southern Erie-
427 AM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Thunderstorms will develop today. The main threat is heavy rainfall
with the potential for localized flooding. There is a slight risk
for excessive rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-007-008-013-014-120830-
Monroe-Jefferson-Lewis-Livingston-Ontario-
427 AM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Thunderstorms will develop today. There is a marginal risk that some
of the storms will become severe with damaging winds the main
threat. There is also a slight risk for excessive rainfall with the
potential for localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-120830-
Chautauqua-
427 AM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Thunderstorms will develop today. The main threat is heavy rainfall
with the potential for localized flooding. There is a slight risk
for excessive rainfall.

A high swim risk is expected tonight for beaches along Lake Erie.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-120830-
Niagara-Orleans-
427 AM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Thunderstorms will develop today. The main threat is heavy rainfall
with the potential for localized flooding. There is a slight risk
for excessive rainfall.

A high swim risk is expected tonight for beaches along Lake Ontario.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>006-120830-
Wayne-Northern Cayuga-Oswego-
427 AM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Thunderstorms will develop today. There is a marginal risk that some
of the storms will become severe with damaging winds the main
threat. There is also a slight risk for excessive rainfall with the
potential for localized flooding.

A high swim risk is expected tonight for beaches along Lake Ontario.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A high swim risk is expected Sunday for beaches along Lake Ontario.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120830-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
427 AM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jul 11, 3:09 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Buffalo NY
309 PM EDT Sat Jul 11 2020

NYZ005-006-112000-
Oswego-Northern Cayuga-
309 PM EDT Sat Jul 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAYUGA AND OSWEGO
COUNTIES...

At 309 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 13 miles north of Chimney Bluffs State
Park to near Verona Beach. Movement was northeast at 30 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Oswego, Fulton, Fair Haven Beach State Park, Pulaski, Central Square,
Selkirk Shores State Park, Mexico Point State Park, Nine Mile Point,
Battle Island State Park, Hastings, Scriba, Volney, Constantia, West
Monroe, Palermo, New Haven, Minetto, Mexico, Williamstown and
Cleveland.

This includes Interstate 81 between exits 32 and 35.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4333 7589 4332 7586 4315 7588 4316 7593
      4317 7593 4318 7601 4320 7604 4320 7608
      4323 7610 4324 7616 4327 7620 4323 7620
      4337 7677 4345 7665 4356 7645 4357 7636
      4356 7631 4357 7628 4359 7626 4348 7582
TIME...MOT...LOC 1909Z 226DEG 27KT 4347 7689 4317 7568

JLA
Special weather statement, Jul 11, 3:30 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Buffalo NY
330 PM EDT Sat Jul 11 2020

NYZ003-112030-
Monroe-
330 PM EDT Sat Jul 11 2020

...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...

At 330 PM EDT, a strong thunderstorm was located over Henrietta, or
near Brighton, moving north at 10 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Rochester, Greece, Irondequoit, Chili, East Rochester, Hilton,
Webster, Fairport, Brighton, Gates-North Gates, Henrietta, Penfield,
Spencerport, Mendon, Charlotte, Pittsford, Strong Memorial Hospital,
North Chili, Martin and Rochester International Airport.

This includes the following highways...
 Interstate 390 near exit 12.
 Interstate 90 near exit 46.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4305 7787 4338 7785 4334 7766 4328 7754
      4330 7746 4329 7738 4328 7735 4327 7738
      4304 7737 4304 7748 4299 7749
TIME...MOT...LOC 1930Z 200DEG 8KT 4309 7765

JLA
Local storm report, Jul 11, 4:48 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
448 PM EDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     NON-TSTM WND DMG JAMESTOWN               42.10N  79.24W
07/11/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            MULTIPLE REPORTS OF TREES DOWN IN JAMESTOWN.

&&

EVENT NUMBER BUF2000856

KRA
Local storm report, Jul 11, 4:51 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
451 PM EDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     FLASH FLOOD      SOUTH DAYTON            42.36N  79.05W
07/11/2020                   CATTARAUGUS        NY   LAW ENFORCEMENT

            FLOODING WITH ROAD CLOSURES IN SOUTH DAYTON.

&&

EVENT NUMBER BUF2000857

KRA
Local storm report, Jul 11, 4:57 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
457 PM EDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      COLLINS                 42.50N  78.93W
07/11/2020                   ERIE               NY   LAW ENFORCEMENT

            FLOODING ON COLLINS ROAD.

&&

EVENT NUMBER BUF2000858

KRA
Local storm report, Jul 11, 4:59 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
459 PM EDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     FLASH FLOOD      COLLINS                 42.50N  78.93W
07/11/2020                   ERIE               NY   LAW ENFORCEMENT

            FLOODING ON COLLINS ROAD.

&&

CORRECTED EVENT TIME

EVENT NUMBER BUF2000858

KRA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:24 PM EDTSpecial Marine WarningBUF66 min
Jul 10, 8:36 PM EDTSpecial Weather StatementBUFChautauqua69 min
Jul 10, 8:53 PM EDTFlash Flood WarningBUFChautauqua106 min
Jul 11, 4:40 AM EDTSmall Craft AdvisoryBUF29 hr
Jul 11, 11:26 AM EDTBeach Hazards StatementBUFChautauqua14 hr
Jul 11, 11:48 AM EDTSpecial Weather StatementBUFChautauqua87 min
Jul 11, 12:30 PM EDTSpecial Weather StatementBUFGenesee30 min
Jul 11, 1:00 PM EDTSpecial Marine WarningBUF45 min
Jul 11, 1:20 PM EDTFlash Flood WarningBUFChautauqua4 hr
Jul 11, 1:28 PM EDTSpecial Weather StatementBUFMonroe47 min
Jul 11, 1:30 PM EDTSpecial Marine WarningBUF34 min
Jul 11, 1:35 PM EDTSpecial Weather StatementBUFChautauqua40 min
Jul 11, 1:55 PM EDTSpecial Weather StatementBUFErie50 min
Jul 11, 2:10 PM EDTSpecial Weather StatementBUFGenesee50 min
Jul 11, 2:18 PM EDTSevere Thunderstorm WarningBUFErie, Genesee39 min
Jul 11, 2:29 PM EDTSpecial Weather StatementBUFWayne46 min
Jul 11, 2:41 PM EDTFlash Flood WarningBUFCattaraugus, Chautauqua, Erie4 hr
Jul 11, 3:09 PM EDTSpecial Weather StatementBUFOswego51 min
Jul 11, 3:18 PM EDTSpecial Marine WarningBUF57 min
Jul 11, 3:30 PM EDTSpecial Weather StatementBUFMonroe60 min
Jul 11, 3:43 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne43 min
Jul 11, 4:02 PM EDTFlash Flood WarningBUFMonroe, Wayne4 hr
Jul 11, 4:11 PM EDTSevere Thunderstorm WarningBUFJefferson, Oswego64 min
Jul 11, 4:13 PM EDTSpecial Marine WarningBUF92 min
Jul 11, 4:23 PM EDTSevere Thunderstorm WarningBUFLewis67 min
Jul 11, 4:37 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego53 min
Jul 11, 4:52 PM EDTFlash Flood WarningBUFLivingston4 hr
Jul 11, 6:39 PM EDTSpecial Weather StatementBUFNiagara36 min
Jul 11, 7:38 PM EDTSpecial Weather StatementBUFOswego37 min
Jul 11, 7:56 PM EDTAreal Flood WarningBUFMonroe6 hr
Jul 11, 7:56 PM EDTSevere Thunderstorm WarningBUFOswego43 min

Nearby

Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.